# SDR CALA2016082395668

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 60,706 hours, 24,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Damaged
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 67 HAS OUT OF ROUND HOLES AT STRINGERS 23 - 32R.  INSTALLED A NEW FRAME AND SPLICE IAW SRM 51-72-11, & 51-42-11.
